# SDR SWAA2024011133285

- Difficulty date: December 18, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTEMENT STA 500H HAS INTERCOSTAL BRACKET R/H BROKEN AT FWD SIDE UNDER THE ZEE CHANNEL.<[01] REMOVED AND REPLACED FWD CARGO COMPARTEMENT STA 500H HAS INTERCOSTAL BRACKET R/H AT FWD SIDE UNDER THE ZEE CHANNEL PER REF SRM 51-40-02-0G-0;[02] VERIFIED REPLACEMENT
